MathSciNet Relay Station
MathSciNet bibliographic data
MR1226832 (94i:46034) 46E10 (32A37 46A04 46A13 46M05)
Bierstedt, Klaus D.; Bonet, José; Galbis, Antonio Weighted spaces of holomorphic functions on balanced domains. Michigan Math. J. 40 (1993), no. 2, 271–297.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement